Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re parnate

Posted by may_b on July 29, 2001, at 15:20:28

In reply to Re: Give me back my hand- (just kidding) shelliR, posted by Elizabeth on July 29, 2001, at 14:04:32

Hi Elizabeth

Ever heard of a paradoxical slowing down on Parnate? I am in my first week at 10 mg and feeling unbelievably tired, a bit weak and anhedonic. Getting feedback that I am "subdued" and "slowed down".

Would love to hear any thoughts/observations you might have re this reaction.

Thanks, May_b


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:may_b thread:67742
URL: http://www.dr-bob.org/babble/20010725/msgs/72394.html